Second-order optimality conditions for singular extremals in optimal control problems with equality endpoint constraints

A. V. Arutyunov, I. A. Shvartsman, Z. T. Zhukovskaya

Research output: Contribution to journalArticle

1 Citation (Scopus)

Abstract

In this paper we use the method of finite-dimensional approximations to derive the second-order necessary optimality conditions for singular Pontryagin local minimizers in optimal control problems with equality endpoint constraints.

Original languageEnglish (US)
Pages (from-to)20-43
Number of pages24
JournalNonlinear Analysis, Theory, Methods and Applications
Volume157
DOIs
StatePublished - Jul 1 2017

Fingerprint

Finite-dimensional Approximation
Second-order Optimality Conditions
Local Minimizer
Necessary Optimality Conditions
Optimal Control Problem
Equality

All Science Journal Classification (ASJC) codes

  • Analysis
  • Applied Mathematics

Cite this

@article{789a50497f8b47ea8098549e163b336d,
title = "Second-order optimality conditions for singular extremals in optimal control problems with equality endpoint constraints",
abstract = "In this paper we use the method of finite-dimensional approximations to derive the second-order necessary optimality conditions for singular Pontryagin local minimizers in optimal control problems with equality endpoint constraints.",
author = "Arutyunov, {A. V.} and Shvartsman, {I. A.} and Zhukovskaya, {Z. T.}",
year = "2017",
month = "7",
day = "1",
doi = "10.1016/j.na.2017.03.004",
language = "English (US)",
volume = "157",
pages = "20--43",
journal = "Nonlinear Analysis, Theory, Methods and Applications",
issn = "0362-546X",
publisher = "Elsevier Limited",

}

Second-order optimality conditions for singular extremals in optimal control problems with equality endpoint constraints. / Arutyunov, A. V.; Shvartsman, I. A.; Zhukovskaya, Z. T.

In: Nonlinear Analysis, Theory, Methods and Applications, Vol. 157, 01.07.2017, p. 20-43.

Research output: Contribution to journalArticle

TY - JOUR

T1 - Second-order optimality conditions for singular extremals in optimal control problems with equality endpoint constraints

AU - Arutyunov, A. V.

AU - Shvartsman, I. A.

AU - Zhukovskaya, Z. T.

PY - 2017/7/1

Y1 - 2017/7/1

N2 - In this paper we use the method of finite-dimensional approximations to derive the second-order necessary optimality conditions for singular Pontryagin local minimizers in optimal control problems with equality endpoint constraints.

AB - In this paper we use the method of finite-dimensional approximations to derive the second-order necessary optimality conditions for singular Pontryagin local minimizers in optimal control problems with equality endpoint constraints.

UR - http://www.scopus.com/inward/record.url?scp=85016456762&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=85016456762&partnerID=8YFLogxK

U2 - 10.1016/j.na.2017.03.004

DO - 10.1016/j.na.2017.03.004

M3 - Article

AN - SCOPUS:85016456762

VL - 157

SP - 20

EP - 43

JO - Nonlinear Analysis, Theory, Methods and Applications

JF - Nonlinear Analysis, Theory, Methods and Applications

SN - 0362-546X

ER -